# SDR CALA9801852

- Difficulty date: September 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Corroded
- Location: Nr 6 Flap Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING NR 6 FLAP TRACK FORWARD ATTACH FITTING CORRODED.  THE FLAP TRACK FITTING WAS REMOVED AND REPLACED IAW SRM 51-30-2.
